# SDR DALA2025021401146

- Difficulty date: February 13, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N829NW
- Make and model: Airbus A330-302
- Aircraft serial: 1721
- Aircraft time: 34,076 hours, 4,359 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3329 CHECK DOOR PRESSURE ON 4R DOOR. CORRECTIVE ACTION: SERVICED DOOR BOTTLE PER A330 AMM 52-15. (6843056)
